# SDR CA120918007

- Difficulty date: September 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT SINCE 26 JULY, THIS ENGINE WOULD HANG OCCASIONALLY AT CRUISE WHEN THE POWER LEVER WAS RETARDED TO IDLE TO INITIATE DESCENT. THE PILOT WOULD EITHER WAIT FOR ENGINE TO DECELERATE OR HE WOULD MODULATE THE POWER LEVER UNTIL HE GOT THE DESIRED RESPONSE. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE FAULTY FUEL CONTROL.
